# SDR VNAA0202022

- Difficulty date: February 19, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 17,616 hours, 15,968 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348937
- Part serial: 93090181
- Condition: Failed
- Location: Cockpit
- Part time: 1,669 hours, 1,486 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE TO PHL, THE CREW RECEIVED A DOORS LIGHT ON THE RED WARNING PANEL.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND DIVERTED TO CREW.  ONCE THE AIRCRAFT SLOWED TO 155 KNOTS AND DESCENDED DOWN TO 12,000 FEET THE INDICATION EXTINGUISHED.  THE CREW CONTINUED TO CREW AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS THEN FERRIED TO PIT WHERE MAINTENANCE REPLACED THE DATA ACQUISITION UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
